Decomposition of complete graphs into factors of diameter two

Štefan Znám

Mathematica Slovaca (1980)

  • Volume: 30, Issue: 4, page 373-378
  • ISSN: 0139-9918

How to cite

top

Znám, Štefan. "Decomposition of complete graphs into factors of diameter two." Mathematica Slovaca 30.4 (1980): 373-378. <http://eudml.org/doc/34094>.

@article{Znám1980,
author = {Znám, Štefan},
journal = {Mathematica Slovaca},
keywords = {factorization; complete graphs; diameter two},
language = {eng},
number = {4},
pages = {373-378},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Decomposition of complete graphs into factors of diameter two},
url = {http://eudml.org/doc/34094},
volume = {30},
year = {1980},
}

TY - JOUR
AU - Znám, Štefan
TI - Decomposition of complete graphs into factors of diameter two
JO - Mathematica Slovaca
PY - 1980
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 30
IS - 4
SP - 373
EP - 378
LA - eng
KW - factorization; complete graphs; diameter two
UR - http://eudml.org/doc/34094
ER -

References

top
  1. BOLLOBÁS B., Extremal grapf theory, Academic Press, London 1978. (1978) MR0506522
  2. BOSÁK J., Disjoint factors of diameter two in complete graphs, J. Combinatorial Theory Ser. B, 16, 1974, 57-63. (1974) Zbl0256.05117MR0351901
  3. BOSÁK J., ERDÖS P., ROSA A., Decomposition of complete graphs into factors with dîameter two, Mat. Čas., 21, 1971, 14-28. (1971) MR0321798
  4. BOSÁK J., ROSA A., ZNÁM Š., On decomposition of complete graphs into factors with given diameters, In Theory of Graphs (pгoc. Colloq. Tihany, 1966) Academic Press, New York and Akadémiai Kiadó, Budapest 1968, 37-56. (1966) MR0233720
  5. SAUER N., On the factorization of complete graphs into factors of diameter 2, J. Combinatorial Theory, 9, 1970, 423-426. (1970) MR0278987

NotesEmbed ?

top

You must be logged in to post comments.